MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); Cough (4457)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an rn was alerted by the vital signs monitor to a patient's spo2 decreasing.It was reported that upon entry to room, they witnessed patient in a coughing fit, and the endotracheal tube actively tidaling in depth with forceful exhalations.It was reported that the rn took manual control of the et tube and noted that the tube had migrated to approximately 20cm at the teeth from 24cm.It was reported that the registered respiratory therapist attended, and the tube was re-inserted to original depth.It was reported that during the rrt assessment, the hollister anchorfast endotracheal tube securement device was noted to have loosened spontaneously.It was also reported that all clamps on anchorfast device remain locked and that no tears or damage noted.It was reported that the patient's spo2 decreased below 80% for approximately 60 seconds due to equipment failure / spontaneous endotracheal tube mis-positioning & massive air leak.
 
Additional Manufacturer Narrative
The anchorfast device was not saved; therefore, a device evaluation could not take place.A lot number was not provided so a dhr review could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends for unintended extubations were observed.A root cause fo the unintended extubation could not be determined.Hollister will continue to monitor this reported issue.Since the lot number was not known, only the di portion of the udi is known.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key23014736
Report Number1119193-2025-00037
Device Sequence Number15869446
Product Code CBH
UDI-Device Identifier00610075129386
UDI-Public(01)00610075129386
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown